MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ECHO POR FEM RED LAT NC 17X165; PROSTHESIS, HIP

ZIMMER BIOMET, INC. ECHO POR FEM RED LAT NC 17X165; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the part number on the label 192517 is for an echo bi-metric reduced proximal profile 17 x 165 mm femoral stem.The description on the label is for an echo fx lateralized 17 mm stem, which should be part number 12-151417.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: g4; h2; h3; h6.Visual evaluation of the returned product identified that the product branding on the label is echo fx hip system however, the product is from echo bi-metric hip system.The complaint has been confirmed by visual evaluation.Review of the device history records identified no related deviations or anomalies during manufacturing.The product was likely non-conforming when it left zimmer biomet control.The root cause of the reported event can be attributed to an incorrectly approved label.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ECHO POR FEM RED LAT NC 17X165
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10460582
Report Number0001825034-2020-03353
Device Sequence Number11478620
Product Code KWA
UDI-Device Identifier00887868260926
UDI-Public(01)00887868260926
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K070274
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number192517
Device Lot Number391660
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/21/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/06/2020
Supplement Date Received by Manufacturer10/29/2020
Initial Report FDA Received Date08/27/2020
Supplement Report FDA Received Date10/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1